一类具有常数移民和分布时滞的SIR传染病模型分析  

Analysis of an epidemic models of SIR type with constant immigration and distribution delay

在线阅读下载全文

作  者:朱春娟[1] 孔令志[2] 

机构地区:[1]韶关学院数学与信息科学学院,广东韶关512005 [2]华东师范大学出版社,上海200062

出  处:《韶关学院学报》2012年第10期15-18,共4页Journal of Shaoguan University

摘  要:通过极限理论和Liapunov函数,研究了易感者和移出者具有常数移民、通过媒介传播和含分布时滞的SIR传染病模型,得到了地方平衡点存在的阈值.在阈值之下,无病平衡点是全局渐进稳定的;在阈值之上,无病平衡点是不稳定的;地方平衡点在相应的区域内是全局渐进稳定的.This paper deals with an epidemic models of SIR type with constant immigration of susceptible and recovery individuals and distribution delay by the means of theory of limit system and some suitable Liapunov functions. The threshold of existence of endemic equilibrium is found. Below the threshold, the disease-free equilibrium is globally asymptotically stable; above the threshold, the disease-free equilibrium is unstable and endemic equilibrium is globally asymptotically stable in the corresponding regions.

关 键 词:传染病模型 分布时滞 平衡点 稳定性 极限系统 

分 类 号:O175.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象